12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On conjugacy of maximal subalgebras of solvable...
View graph of relations

« Back

On conjugacy of maximal subalgebras of solvable Lie algebras

Research output: Contribution to journalJournal article

Published

Journal publication date03/2014
JournalCommunications in Algebra
Journal number3
Volume42
Number of pages4
Pages1350-1353
Early online date20/11/13
Original languageEnglish

Abstract

The purpose of this paper is to consider when two maximal subalgebras of a finite-dimensional solvable Lie algebra L are conjugate, and to investigate their intersection.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Communications in Algebra, 42 (3), 2014, © Informa Plc